×

Found 512 Documents (Results 1–100)

Coupled fixed points for multivalued Feng-Liu-type contractions with application to nonlinear integral equation. (English) Zbl 1532.54020

Som, Tanmoy (ed.) et al., Applied analysis, optimization and soft computing. ICNAAO-2021, Varanasi, India, December 21–23, 2021. Singapore: Springer. Springer Proc. Math. Stat. 419, 21-30 (2023).
MSC:  54H10 54H25 47H10
PDFBibTeX XMLCite
Full Text: DOI

A bialgebra theory for transposed Poisson algebras via anti-pre-Lie bialgebras and anti-pre-Lie-Poisson bialgebras. arXiv:2309.16174

Preprint, arXiv:2309.16174 [math.QA] (2023).
BibTeX Cite
Full Text: DOI arXiv

On ideals defining irreducible representations of reductive \(p\)-adic groups. (English) Zbl 1511.11051

Adamović, Dražen (ed.) et al., Lie groups, number theory, and vertex algebras. Representation theory XVI. Conference, Inter-University Center, Dubrovnik, Croatia, June 24–29, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 768, 119-132 (2021).
MSC:  11F70 22E50
PDFBibTeX XMLCite
Full Text: DOI arXiv

On weights which admit reproducing kernel of Szegő type. (English. Russian original) Zbl 1458.32006

J. Contemp. Math. Anal., Armen. Acad. Sci. 55, No. 5, 320-327 (2020); translation from Izv. Nats. Akad. Nauk Armen., Mat. 55, No. 5, 51-61 (2020).
MSC:  32A25 46E22
PDFBibTeX XMLCite
Full Text: DOI

Generalized and degenerate Whittaker quotients and Fourier coefficients. (English) Zbl 1469.20046

Aizenbud, Avraham (ed.) et al., Representations of reductive groups. Conference in honor of Joseph Bernstein. Representation theory and algebraic geometry, June 11–16, 2017. Weizmann Institute of Science and The Hebrew University of Jerusalem, Israel. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 101, 133-154 (2019).
PDFBibTeX XMLCite
Full Text: arXiv

Derived Langlands. Monomial resolutions of admissible representations. (English) Zbl 1456.11003

Series on Number Theory and its Applications 15. Hackensack, NJ: World Scientific (ISBN 978-981-3275-74-4/hbk; 978-981-3275-76-8/ebook). xvi, 339 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI

Locally analytic vectors in representations of locally \(p\)-adic analytic groups. (English) Zbl 1430.22020

Memoirs of the American Mathematical Society 1175. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-7562-9/pbk; 978-1-4704-4052-7/ebook). iv, 158 p. (2017).
MSC:  22E50
PDFBibTeX XMLCite
Full Text: DOI

Translation of harmonic spinors and interacting Weyl fermions on homogeneous spaces. (English) Zbl 1442.22014

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2015, Monastir, Tunisia, December 18–23, 2015. Cham: Springer. Springer Proc. Math. Stat. 207, 185-208 (2017).
MSC:  22E46
PDFBibTeX XMLCite
Full Text: DOI HAL

On the dual topology of the groups \(U(n)\ltimes\mathbb H_n\). (English) Zbl 1419.43002

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2015, Monastir, Tunisia, December 18–23, 2015. Cham: Springer. Springer Proc. Math. Stat. 207, 9-68 (2017).
MSC:  43A40 22E45
PDFBibTeX XMLCite
Full Text: DOI arXiv

Change of weight theorem for pro-\(p\)-Iwahori Hecke algebras. (English) Zbl 1392.22007

Brumley, Farrell (ed.) et al., Around Langlands correspondences. International conference, Université Paris Sud, Orsay, France, June 17–20, 2015. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3573-8/pbk; 978-1-4704-4117-3/ebook). Contemp. Math. 691, 1-13 (2017).
MSC:  22E50 20C08
PDFBibTeX XMLCite
Full Text: DOI

On the local Langlands conjecture and related problems over \(p\)-adic local fields. (English) Zbl 1432.11055

Lin, Chang-Shou (ed.) et al., Proceedings of the sixth international congress of Chinese mathematicians, ICCM 2013, Taipei, Taiwan, July 14–19, 2013. Volume I. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 36, 309-325 (2017).
MSC:  11F70 22E50 11F85
PDFBibTeX XMLCite
Full Text: Link

Hecke algebras and \(p\)-adic groups. (English) Zbl 1372.20037

Jerison, David (ed.) et al., Current developments in mathematics 2015. Papers based on selected lectures given at the current development mathematics conference, Harvard University, Cambridge, MA, USA, November 2015. Somerville, MA: International Press (ISBN 978-1-57146-331-9/pbk). 73-135 (2016).
PDFBibTeX XMLCite
Full Text: arXiv

\(p\)-modular representations of \(p\)-adic groups. (English) Zbl 1356.22017

Gan, Wee Teck (ed.) et al., Modular representation theory of finite and \(p\)-adic groups. Hackensack, NJ: World Scientific (ISBN 978-981-4651-80-6/hbk; 978-981-4651-82-0/ebook). Lecture Notes Series. Institute for Mathematical Sciences. National University of Singapore 30, 73-108 (2015).
MSC:  22E50 11S37
PDFBibTeX XMLCite
Full Text: DOI

The conjectural relation between generalized Shalika models on \(\mathrm{SO}_{4n}(F)\) and symplectic linear models on \(\mathrm{Sp}_{4n}(F)\): a toy example. (English) Zbl 1383.11068

Bertin, Marie José (ed.) et al., Women in numbers Europe. Research directions in number theory. Based on the presentations at the WINE workshop, Luminy, France, October 13–18, 2013. Cham: Springer (ISBN 978-3-319-17986-5/hbk; 978-3-319-17987-2/ebook). Association for Women in Mathematics Series 2, 87-107 (2015).
MSC:  11F70 11F55
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software